# SDR AALA202311036869

- Difficulty date: October 31, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 81,420 hours, 10,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EMERGENCY POWER SUPPLY FIN M33098 IN PASSENGER CABIN B. REPLACED EMERGENCY POWER SUPPLY PER AMM 33-51-06-960-803.
